# SDR UPS07M51299

- Difficulty date: December 15, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ATB-IFSD--DURING CLIMB-OUT AT FLT LEVEL 200; ENGINE 1 FIRE INDICATION AURAL WARNINGS SOUNDED.  FIRE HANDLE RED LIGHT DID NOT ILLUMINATE.  NO MASTER WARNING ANNUNCIATION.  FIRE MSG ON EAD.  ATB TO PHL - IFSD OF NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE FIRE LOOP WIRING IAW MM CH 20 STD PRACTICES.  REF LT T/R ELEC HARNESS WIRES 148001 THRU 148004 - 16BL AND 16RD ACCOMPLISHED ALL FIRE DET TESTS IAW 26-11-02-5 CKS NORMAL.
